# SDR DALA1155209013

- Difficulty date: August 19, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 46,295 hours, 37,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LOWER SKIN OF LT AILERON STA XW=476 TO XW=486 AND AT UPPER SKIN OUTBD EDGE AT STA XW=486.  UPPER SKIN WAS REPAIRED IAW DC9/MD80 SRM 51-10-1A PARA 14.  UPPER SKIN WAS INSPECTED NO DELAM FOUND.
